Cerebral Infarction as an Initial Manifestation in Acute Promyelocytic Leukemia and Deterioration After All-Trans Retinoic Acid Treatment.
Аннотация
There are neither predictive tests nor preventive strategies/treatments for acute promyelocytic leukemia (APL)-associated bleeding/thrombosis incidence. We encountered the case of a woman in her 70s who was admitted due to sudden-onset right hemiparesis. The patient was diagnosed with acute cerebral infarction as the initial manifestation of APL. Intravenous recombinant human soluble thrombomodulin was initiated on admission, followed by oral all-trans retinoic acid two days later. However, the patient's condition deteriorated due to APL-associated diphasic cerebral infarction with left internal carotid artery occlusion, and she died 10 days after admission. Thus, the degree of main artery stenosis should be evaluated before treatment in patients with APL who have coagulopathy.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.